Alert archive / Virginia / Flash Flood Warnings in 2018
Flash Flood Warning 67, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Aug 12, 2018, 2:18 PM EDT for Patrick County, Virginia. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2018, 2:18 PM EDT (18:18 UTC)
- Expired
- Aug 12, 2018, 6:26 PM EDT
- In force
- 4 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
County Patrick County, VA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 3:00 PM EDT | FLOOD | 4 W Sanville, VA | PLEASANT VIEW DRIVE FLOODED IN SEVERAL SPOTS DUE TO BLOCKED CULVERTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 445 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
786
WGUS51 KRNK 121818
FFWRNK
VAC141-130015-
/O.NEW.KRNK.FF.W.0067.180812T1818Z-180813T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service BLACKSBURG VA
218 PM EDT SUN AUG 12 2018
The National Weather Service in BLACKSBURG has issued a
* Flash Flood Warning for...
East central Patrick County in southwestern Virginia...
* Until 815 PM EDT
* At 218 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Two to three inches of rain
have already fallen in a short period of time. Flash flooding is
expected to begin shortly.
* Some locations that will experience flooding include...
Patrick Springs.
Additional rainfall amounts of 1 or more inches are possible in the
warned area.
This includes the following streams and drainages...
North Mayo River...
Spoon Creek...
Blackberry Creek...
Sycamore Creek...
and Anglin Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3673 8023 3677 8009 3672 8009 3670 8008
3668 8008 3666 8006 3664 8021
$$
162 follow-up statements
843
WGUS71 KRNK 122017
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
417 PM EDT SUN AUG 12 2018
VAC141-130015-
/O.CON.KRNK.FF.W.0067.000000T0000Z-180813T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Patrick VA-
417 PM EDT SUN AUG 12 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
EAST CENTRAL PATRICK COUNTY...
At 411 PM EDT, Doppler radar indicates that heavy rain has exited
the area, with only light shower activity remaining. Three to four
inches of rain fell earlier this afternoon, much of it during a
short period of time. Water will continue to collect in local
creeks, stream and culverts, likely pushing some out of their banks.
One report was received of flooding at several points along Pleasant
View Drive, making the road nearly impassible.
Some locations that will experience flooding include...
Patrick Springs.
This includes the following streams and drainages...
North Mayo River...
Spoon Creek...
Blackberry Creek...
Sycamore Creek...
and Anglin Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather Service
by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports and
pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on Twitter.
&&
LAT...LON 3673 8023 3677 8009 3672 8009 3670 8008
3668 8008 3666 8006 3664 8021
$$
16997
WGUS71 KRNK 122226
FFSRNK
Flash Flood Statement
National Weather Service BLACKSBURG VA
626 PM EDT SUN AUG 12 2018
VAC141-122235-
/O.CAN.KRNK.FF.W.0067.000000T0000Z-180813T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Patrick VA-
626 PM EDT SUN AUG 12 2018
...THE FLASH FLOOD WARNING FOR
EAST CENTRAL PATRICK COUNTY IS CANCELLED...
The heavy rain that prompted the flash flood warning ended some time
ago and water has been reported to be receding. Flooding is no
longer expected to pose a threat.
LAT...LON 3673 8023 3677 8009 3672 8009 3670 8008
3668 8008 3666 8006 3664 8021
$$
SKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:02 PM EDT, 16 minutes earlier.
Area forecast discussion, Aug 12, 2:02 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 202 PM EDT Sun Aug 12 2018 .SYNOPSIS... A weak cold front will shift southeast across the area today beneath an upper level area of low pressure that will sink into the mountains this afternoon and tonight. Added rounds of showers and stronger storms will accompany the front today with lingering scattered showers and thunderstorms into Monday. Weak high pressure builds in with somewhat drier weather for the middle of next week. && .NEAR TERM /THROUGH TONIGHT/... As of 1037 AM EDT Sunday... Adjusted this morning pops with latest radar and their trends. Then, pops and weather were shaped with a blend of the Hiresw- Arw-east and HRRR. The latest Day One Convective outlook has a marginal risk of severe weather for much of the forecast area. Scattered to numerous showers and thunderstorms will develop as diabatic heating reduces MLCINH. The upper trough should close off and travel southeast this afternoon into tonight. Associated low-level destabilization will coincide with the increase of large-scale lift associated with the upper low. Low level moisture convergence will combine with heating and surface boundaries to generate showers and thunderstorms quickly across the mountains. Then, convection will spread eastward across our forecast area. The main threats for this afternoon are damaging winds, hail and heavy rains. Adjusted temperatures with the latest surface obs, their trends and blended towards GLAMP for late morning into this afternoon. More changes later this morning... As of 315 AM EDT Sunday... Active day appears in store as the weak cold front to the northwest shifts slowly southeast beneath the developing cut off low sinking south into the mountains. Appears combination of cooling aloft and moist PWATs to lead to high instability espcly east of the Blue Ridge this afternoon where the greatest threat for more organized storms will exist. This boundary should help fire convection initially over the far western mountains as soon as midday before pushing east and organizing/strengthening east of the mountains by mid afternoon. Latest model severe parameters also show the best support along and just east of the Blue Ridge as clusters over the west become more linear within better lift heading east of the mountains. This evolution supported by most solutions although low level winds quite weak with the severe wind threat driven more initially by pulse per stronger winds aloft, and outflow with the possible eastern line. Lapse rates also appear weak with stronger winds likely within wet microbursts given the degree of moisture seen in forecast soundings out east. Other threat will also be with heavy rain although appears storms will move better once things organize so appears flooding threat more isolated at this point. Thus wont hoist a watch out east espcly after a couple days of drying and some boost in flash flood guidance at this point. Otherwise lowered pops to start the morning with some fog around before quickly ramping up to likelys just west of the Blue Ridge early afternoon, followed by likely to categorical coverage east with inclusion of a gusty wind/heavy rain mention. Expect a bit more heating early on so bumped up highs slightly with eastern sections possibly reaching the upper 80s, while range elsewhere from the 70s far west to low/mid 80s Blue Ridge. Expect stronger storms within the line to exit the east by early this evening as the band accelerates a bit. However with the cold pool lingering, may see added shower/storm development espcly central/northern sections through midnight. Thus held onto chance pops this evening before showers lift north ahead of the closed upper system after midnight. Should also see enough clearing in the wake of the convection per developing light northerly flow aloft to allow more fog formation late espcly in the wake of the earlier rainfall. Lows mostly in the 60s although likely to see enough cooling behind the showers to allow for more 50s western valleys where radiational cooling should be better. && .SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/... As of 545 AM EDT Sunday... The upper low of earlier in the week will lift out. A brief short wave ridge will drift over the area Wed-Thu resulting in a minimum of convective activity. However, the northern stream, anchored just south of the Canadian border, will remain quite active with a series of vigorous troughs or closed lows steadily moving along near the 40-45 degree latitude line. This will continue to result in an active weather pattern across the north and northeast with effects into the mid-latitudes as well. The Gulf is also fairly open, but absent any tropical activity. Expected continued bouts of active convection interspersed with slightly less active periods. Temperatures will change little through the period with highs near normal mostly in the lower to mid 80s and lows in the mid 60s to lower 70s, remaining slightly above normal. Humidity levels will remain high through the period with no appreciable air mass changes expected. /Forecast Confidence Levels/ Temperatures - High, Precipitation Chances - Moderate, Winds - Moderate to High, Thunderstorm Chances - Moderate to High. && .LONG TERM /THURSDAY THROUGH SATURDAY/... As of 545 AM EDT Sunday... The upper low of earlier in the week will lift out. A brief short wave ridge will drift over the area Wed-Thu resulting in a minimum of convective activity. However, the northern stream, anchored just south of the Canadian border, will remain quite active with a series of vigorous troughs or closed lows steadily moving along near the 40-45 degree latitude line. This will continue to result in an active weather pattern across the north and northeast with effects into the mid-latitudes as well. The Gulf is also fairly open, but absent any tropical activity. Expected continued bouts of active convection interspersed with slightly less active periods. Temperatures will change little through the period with highs near normal mostly in the lower to mid 80s and lows in the mid 60s to lower 70s, remaining slightly above normal. Humidity levels will remain high through the period with no appreciable air mass changes expected. /Forecast Confidence Levels/ Temperatures - High, Precipitation Chances - Moderate, Winds - Moderate to High, Thunderstorm Chances - Moderate to High. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 202 PM EDT Sunday... Scattered to numerous showers and thunderstorms will move east across the region this afternoon into tonight as an upper low travels southeast. Storms may be capable of torrential rain and IFR/lower vsby, gusty outflow leading to localized wind shear/turbulence, and frequent lightning. Main axis of stronger storms should shift east of the area around sunset although more isolated showers may linger over the mountains espcly near KLWB beneath the upper low. Otherwise expecting some slow clearing overnight which will lead to areas of fog formation espcly deeper valleys and eastern locations where perhaps heavier rainfall may have occurred. Morning low clouds and fog will lift or mix out by late Monday morning. Scattered MVFR showers and thunderstorms as the upper low moves across our region Monday. Medium confidence in ceilings, visibilities and winds during the taf period. Extended Discussion... Model solutions are coming into better agreement with cutting off an upper level low over Ohio into Monday night. This situation should put the Mid Atlantic in an unsettled and wet pattern throughout this time period. Localized MVFR ceilings and visibilities will likely occur in scattered showers and thunderstorms. The upper level low should progress eastward by Tuesday and Wednesday to bring drier weather and a better chance of VFR conditions into midweek. && .EQUIPMENT... As of 1030 AM EDT Sunday... KFCX WSR-88D will be down until further notice due to a HV Transmitter Switch Failure. El techs are at the RDA and will be addressing the problem as soon as possible. No specific time for restoration known at this time. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...JH/KK NEAR TERM...JH/KK SHORT TERM...RAB LONG TERM...PH/RAB AVIATION...JH/KK EQUIPMENT...RAB
Hazardous weather outlook, Aug 12, 4:20 AM EDT, 9 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 420 AM EDT Sun Aug 12 2018 NCZ003>006-020-VAZ016-017-022>024-032>035-043>047-058-059-130830- Surry-Stokes-Rockingham-Caswell-Yadkin-Carroll-Floyd-Roanoke- Botetourt-Rockbridge-Patrick-Franklin-Bedford-Amherst-Henry- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte- 420 AM EDT Sun Aug 12 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...Tonight. Clusters and bands of strong to severe thunderstorms will be possible through late this afternoon with damaging winds the primary threat. Very heavy rainfall within the stronger storms may be enough to result in localized flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-002-018-019-VAZ007-009>015-018>020-WVZ042>044-507-508-130830- Ashe-Alleghany NC-Watauga-Wilkes-Tazewell-Smyth-Bland-Giles-Wythe- Pulaski-Montgomery-Grayson-Craig-Alleghany VA-Bath-Mercer-Summers- Monroe-Eastern Greenbrier-Western Greenbrier- 420 AM EDT Sun Aug 12 2018 This Hazardous Weather Outlook is for northwest North Carolina, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. Clusters of strong to isolated severe thunderstorms containing locally damaging winds and heavy rainfall will be possible this afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 12, 1:38 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
138 PM EDT SUN AUG 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 5 SW DUBLIN 37.07N 80.76W
08/12/2018 PULASKI VA TRAINED SPOTTER
TREE DOWNED NEAR PULASKI HOSPITAL
&&
KKOSTURASpecial weather statement, Aug 12, 1:47 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
147 PM EDT SUN AUG 12 2018
VAZ045-046-059-121830-
Campbell-Appomattox-Charlotte-
147 PM EDT SUN AUG 12 2018
...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN APPOMATTOX...NORTHWESTERN CHARLOTTE AND SOUTHEASTERN
CAMPBELL COUNTIES...
Until 230 PM EDT.
At 146 PM EDT, a strong thunderstorm was located near Gladys, moving
northeast at 10 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Appomattox...
Brookneal...
Red House...
Mike...
and Hat Creek.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3715 7867 3704 7904 3704 7905 3720 7915
3739 7883
TIME...MOT...LOC 1746Z 242DEG 9KT 3716 7902
16Special weather statement, Aug 12, 2:01 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
201 PM EDT SUN AUG 12 2018
VAZ019-WVZ507-121900-
Alleghany-Eastern Greenbrier-
201 PM EDT SUN AUG 12 2018
...A STRONG THUNDERSTORM WILL AFFECT
WESTERN ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA AND SOUTHEASTERN
GREENBRIER COUNTIES IN SOUTHEASTERN WEST VIRGINIA AND THE CITY OF
COVINGTON...
Until 300 PM EDT.
At 200 PM EDT, a strong thunderstorm was located over Greenbrier
State Forest, moving east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Alleghany...
Covington...
White Sulphur Springs...
Jordan Mines...
and Greenbrier River Trail.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3768 7997 3769 8034 3770 8035 3770 8034
3771 8035 3769 8036 3769 8038 3771 8038
3770 8039 3772 8040 3771 8041 3784 8041
3795 7995
TIME...MOT...LOC 1800Z 269DEG 17KT 3773 8037
SKSpecial weather statement, Aug 12, 2:04 PM EDT, 14 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 204 PM EDT SUN AUG 12 2018 VAZ033-043-044-121845- Henry-Franklin-Pittsylvania- 204 PM EDT SUN AUG 12 2018 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN PITTSYLVANIA...CENTRAL HENRY AND SOUTHEASTERN FRANKLIN COUNTIES AND THE CITY OF MARTINSVILLE... Until 245 PM EDT. At 203 PM EDT, a strong thunderstorm was located over Leatherwood, moving east at 20 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Martinsville... Chatham... Callands... Axton... and Blairs. This includes The following Locations The Martinsville Speedway and Martinsville Airport. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3658 7994 3680 7995 3703 7938 3666 7939 TIME...MOT...LOC 1803Z 255DEG 16KT 3674 7974 16
Local storm report, Aug 12, 2:16 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
216 PM EDT SUN AUG 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 1 WNW CHRISTIANSBURG 37.15N 80.42W
08/12/2018 E1.00 INCH MONTGOMERY VA NWS EMPLOYEE
NOT A LOT OF HAIL BUT THOSE THAT FELL WERE AS LARGE AS
QUARTERS.
&&
SKLocal storm report, Aug 12, 2:18 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
218 PM EDT SUN AUG 12 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND DMG 2 ESE CHRISTIANSBURG 37.13N 80.37W
08/12/2018 MONTGOMERY VA NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED LARGE LIMBS DOWN NEAR US
460 AND HIGHWAY 11 IN CHRISTIANSBURG
&&
SKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:00 PM EDT | Special Weather Statement | RNK | City of Martinsville | 30 min |
| Aug 11, 10:32 PM EDT | Special Weather Statement | RNK | Bath | 58 min |
| Aug 12, 4:51 AM EDT | Special Weather Statement | RNK | Grayson | 54 min |
| Aug 12, 11:59 AM EDT | Special Weather Statement | RNK | Tazewell | 46 min |
| Aug 12, 12:10 PM EDT | Special Weather Statement | RNK | Franklin | 50 min |
| Aug 12, 12:52 PM EDT | Areal Flood Advisory | RNK | Franklin, Patrick | 5 hr |
| Aug 12, 12:55 PM EDT | Special Weather Statement | RNK | Pulaski | 35 min |
| Aug 12, 1:04 PM EDT | Severe Thunderstorm Warning | RNK | Montgomery, Pulaski, City of Radford | 41 min |
| Aug 12, 1:28 PM EDT | Severe Thunderstorm Warning | RNK | Montgomery, City of Radford | 51 min |
| Aug 12, 1:38 PM EDT | Severe Thunderstorm Warning | RNK | Pulaski | 41 min |
| Aug 12, 1:42 PM EDT | Areal Flood Advisory | RNK | Pittsylvania | 4 hr |
| Aug 12, 1:47 PM EDT | Special Weather Statement | RNK | Campbell | 43 min |
| Aug 12, 1:56 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell, Charlotte, Halifax, Pittsylvania | 79 min |
| Aug 12, 2:01 PM EDT | Special Weather Statement | RNK | Alleghany, City of Covington | 59 min |
| Aug 12, 2:04 PM EDT | Special Weather Statement | RNK | Pittsylvania, City of Martinsville | 41 min |
| Aug 12, 2:06 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Pittsylvania | 54 min |
| Aug 12, 2:07 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Roanoke, City of Roanoke, City of Salem | 24 min |
| Aug 12, 2:11 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bath, Botetourt, City of Covington | 64 min |
| Aug 12, 2:12 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Campbell, City of Lynchburg | 63 min |
| Aug 12, 2:37 PM EDT | Special Weather Statement | RNK | Carroll, City of Galax | 38 min |
| Aug 12, 2:47 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Pittsylvania, City of Martinsville | 58 min |
| Aug 12, 2:49 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, City of Galax | 27 min |
| Aug 12, 2:59 PM EDT | Areal Flood Advisory | RNK | Appomattox, Campbell, Charlotte, Halifax, Pittsylvania | 4 hr |
| Aug 12, 3:06 PM EDT | Special Weather Statement | RNK | Halifax | 24 min |
| Aug 12, 3:09 PM EDT | Special Weather Statement | RNK | Charlotte, Halifax | 36 min |
| Aug 12, 3:38 PM EDT | Areal Flood Advisory | RNK | City of Martinsville | 3 hr |
| Aug 12, 3:40 PM EDT | Special Weather Statement | RNK | Cumberland | 35 min |
| Aug 12, 3:48 PM EDT | Special Weather Statement | RNK | City of Martinsville | 27 min |
| Aug 12, 3:53 PM EDT | Special Weather Statement | RNK | Amherst | 22 min |
| Aug 12, 4:13 PM EDT | Special Weather Statement | RNK | Giles | 47 min |
| Aug 12, 4:44 PM EDT | Special Weather Statement | RNK | City of Danville | 31 min |
| Aug 12, 4:59 PM EDT | Special Weather Statement | RNK | Montgomery | 31 min |
| Aug 12, 5:19 PM EDT | Special Weather Statement | RNK | Pulaski | 26 min |
| Aug 12, 5:31 PM EDT | Special Weather Statement | RNK | Roanoke, City of Salem | 29 min |
| Aug 12, 5:53 PM EDT | Special Weather Statement | RNK | Pulaski | 37 min |
| Aug 12, 6:28 PM EDT | Special Weather Statement | RNK | Wythe | 32 min |
| Aug 12, 6:30 PM EDT | Special Weather Statement | RNK | Tazewell | 30 min |
| Aug 12, 7:16 PM EDT | Special Weather Statement | RNK | Smyth | 29 min |
| Aug 12, 7:31 PM EDT | Special Weather Statement | RNK | Alleghany | 29 min |
| Aug 12, 7:59 PM EDT | Special Weather Statement | RNK | Smyth | 31 min |
Nearby
Flash Flood Warnings in Virginia, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.